# SDR CA061120006

- Difficulty date: November 20, 2006
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bbavia 7GCBC
- Aircraft time: 1,509 hours
- Engine: Lyc O320A2D
- Propeller: Snsnch 74DM
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Part number: 41621L
- Condition: Cracked
- Location: Cockpit
- Part time: 1,739 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REPLACEMENT OF THE FUEL SHUTOFF VALVE THE LT FRONT RUDDER/BRAKE PEDAL WAS FOUND CRACKED BETWEEN THE BRAKE PEDAL UPRIGHT AND THE OB PEDAL HINGE. THE DEFECT APPEARS TO BE CAUSED BY BRAKING FORCES APPLIED BY THE FLIGHT INSTRUCTOR IN THE REAR SEAT, THE LINK ROD AND BELLCRANK ON THE FRONT PEDAL TWIST THE PEDAL TO ACTUATE THE MASTER CYLINDERS, LOCATED FORWARD OF THE FRONT PEDALS. THE TWISTING BENDS AND CRACKS THE PEDAL.     THIS IS THE OLD-STYLE PEDAL. THE NEWER STYLE IS PLATE-SHAPED RATHER THAN TEE-SHAPED AND SHOULD BE MORE RESISTANT TO THE TWISTING FORCES. (TC NR 20061120006)
